Підписатись
Olena Vaneeva
Назва
Посилання
Посилання
Рік
Enhanced group analysis and conservation laws of variable coefficient reaction–diffusion equations with power nonlinearities
OO Vaneeva, AG Johnpillai, RO Popovych, C Sophocleous
Journal of Mathematical Analysis and Applications 330 (2), 1363-1386, 2007
1402007
Enhanced group analysis and exact solutions of variable coefficient semilinear diffusion equations with a power source
OO Vaneeva, RO Popovych, C Sophocleous
Acta applicandae mathematicae 106, 1-46, 2009
1162009
Extended group analysis of variable coefficient reaction–diffusion equations with exponential nonlinearities
OO Vaneeva, RO Popovych, C Sophocleous
Journal of Mathematical Analysis and Applications 396 (1), 225-242, 2012
1002012
More common errors in finding exact solutions of nonlinear differential equations: Part I
RO Popovych, OO Vaneeva
Communications in Nonlinear Science and Numerical Simulation 15 (12), 3887-3899, 2010
662010
Potential nonclassical symmetries and solutions of fast diffusion equation
RO Popovych, OO Vaneeva, NM Ivanova
Physics Letters A 362 (2-3), 166-173, 2007
642007
Equivalence transformations in the study of integrability
OO Vaneeva, RO Popovych, C Sophocleous
Physica Scripta 89 (3), 038003, 2014
582014
Lie symmetries and exact solutions of variable coefficient mKdV equations: an equivalence based approach
O Vaneeva
Communications in Nonlinear Science and Numerical Simulation 17 (2), 611-618, 2012
492012
Enhanced group classification of Gardner equations with time-dependent coefficients
O Vaneeva, O Kuriksha, C Sophocleous
Communications in Nonlinear Science and Numerical Simulation 22 (1-3), 1243-1251, 2015
442015
Group analysis of nonlinear fin equations
OO Vaneeva, AG Johnpillai, RO Popovych, C Sophocleous
Applied Mathematics Letters 21 (3), 248-253, 2008
422008
Exact solutions of a remarkable fin equation
RO Popovych, C Sophocleous, OO Vaneeva
Applied Mathematics Letters 21 (3), 209-214, 2008
392008
Numerical solutions of boundary value problems for variable coefficient generalized KdV equations using Lie symmetries
OO Vaneeva, NC Papanicolaou, MA Christou, C Sophocleous
Communications in Nonlinear Science and Numerical Simulation 19 (9), 3074–3085, 2014
342014
Lie symmetries of generalized Burgers equations: application to boundary-value problems
OO Vaneeva, C Sophocleous, PGL Leach
Journal of Engineering Mathematics, 2014
312014
Generalization of the algebraic method of group classification with application to nonlinear wave and elliptic equations
OO Vaneeva, A Bihlo, RO Popovych
Communications in Nonlinear Science and Numerical Simulation 91, 105419, 2020
29*2020
Conservation laws and hierarchies of potential symmetries for certain diffusion equations
NM Ivanova, RO Popovych, C Sophocleous, OO Vaneeva
Physica A: Statistical Mechanics and its Applications 388 (4), 343-356, 2009
292009
Group classification and exact solutions of variable-coefficient generalized Burgers equations with linear damping
OA Pocheketa, RO Popovych, OO Vaneeva
Applied Mathematics and Computation 243, 232-244, 2014
272014
Group classification of variable coefficient generalized Kawahara equations
O Kuriksha, S Pošta, O Vaneeva
Journal of Physics A: Mathematical and Theoretical 47 (4), 045201, 2014
222014
Equivalence groupoid of a class of variable coefficient Korteweg–de Vries equations
O Vaneeva, S Pošta
Journal of Mathematical Physics 58 (10), 2017
192017
Group classification of variable coefficient quasilinear reaction-diffusion equations
O Vaneeva, A Zhalij
Publ. Inst. Math. (Beograd) (N.S.) 94 (81-90), 2013
192013
Realizations of Galilei algebras
M Nesterenko, S Pošta, O Vaneeva
Journal of Physics A: Mathematical and Theoretical 49 (11), 115203, 2016
172016
Extended symmetry analysis of two-dimensional degenerate Burgers equation
OO Vaneeva, RO Popovych, C Sophocleous
Journal of Geometry and Physics 169, 104336, 2021
152021
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20